Skip to main content

Quasi-norm error bounds for the finite element approximation of some degenerate quasilinear elliptic equations and variational inequalities

Liu, Wenbin, Barrett, John W. (1994) Quasi-norm error bounds for the finite element approximation of some degenerate quasilinear elliptic equations and variational inequalities. RAIRO - Modélisation Mathématique et Analyse Numérique, 28 (6). pp. 725-744. ISSN 0764-583X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://www.numdam.org/item?id=M2AN_1994__28_6_725_...
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 11 Dec 2013 10:50 UTC
Last Modified: 29 May 2019 11:39 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/37493 (The current URI for this page, for reference purposes)
  • Depositors only (login required):